# SDR WX0A2025080832532

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 54,478 hours, 35,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) CREW EXPIRIENCED DIRTY SOCK SMELL DURING FINAL DESENCT AND WHILE DEPLANING. CABIN ODOR REPORTING SHEET COMPLEATED.  C/W C/W TASK CARD A32X-21-000-002.  OPS CHECK GOOD.
